MAUDE Adverse Event Report: B. BRAUN MEDICAL INC.; INJECTOR AND SYRINGE, ANGI

B. BRAUN MEDICAL INC.; INJECTOR AND SYRINGE, ANGI
Model Number 622510
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that when the user tried to pressurize to expand the balloon, the handle did not turn well and he felt uneasy about the product and stopped using it.A new product was used without any problems.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used inflator syringe without package was provided for further evaluation.The returned inflator syringe was visually evaluated per specification by subject matter experts (smes).Based on the evaluation results, it was noted that the green wing (locking mechanism) was tightened.The evaluation suggest that the threads were damaged during tightening.No manufacturing defects were noted by sme.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.In addition, review of the batch history records was also performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
NA
Common Device Name
INJECTOR AND SYRINGE, ANGI
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key12074655
Report Number2523676-2021-00201
Device Sequence Number4154598
Product Code DXT
UDI-Device Identifier04022495172532
UDI-Public04022495172532
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K902377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number622510
Device Catalogue Number622510
Device Lot Number0061733369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2021
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date08/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1